# SDR MASA200601524

- Difficulty date: June 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 7,201 hours, 5,559 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6550 LAS - SLATS 1/2 SPEED STATUS MSG.  MX RESET SYSTEM.  OP'S CHECK NORMAL.  ACFT CONTINUED OPERATIONS.
